Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Gaylord, MI

January 30, 2014

NWS Gaylord, MI issued this small craft advisory at Jan 30, 2014, 9:05 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2014, 9:05 PM EST (02:05 UTC)
Expired
Jan 31, 2014, 5:00 AM EST
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WHUS73 KAPX 310205
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
905 PM EST THU JAN 30 2014

LMZ344>346-311000-
/O.CAN.KAPX.GL.W.0009.000000T0000Z-140131T0400Z/
/O.NEW.KAPX.SC.Y.0013.140131T0205Z-140131T1000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
905 PM EST THU JAN 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 7:19 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Jan 30, 7:19 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
719 PM EST THU JAN 30 2014

.SYNOPSIS...
ISSUED AT 408 PM EST THU JAN 30 2014

A QUICK MOVING SYSTEM ADVANCING ACROSS THE GREAT LAKES WILL EXIT
EAST OF THE STATE TONIGHT. THIS SYSTEM WILL GENERATE SNOW ACROSS
NORTHERN MICHIGAN TONIGHT...WHICH WILL COMBINE WITH BREEZY SOUTHWEST
WINDS AND BLOWING SNOW. A NARROW RIDGE OF HIGH PRESSURE WILL BRIEFLY
SETTLE OVER THE STATE FRIDAY...GENERATING SOME SUN BUT COOLER
TEMPERATURES ACROSS NORTHERN MICHIGAN.

A SYSTEM ORGANIZING OVER THE DESERT SOUTHWEST WILL LIFT TOWARD THE
GREAT LAKES SATURDAY...SUPPORTING ANOTHER ROUND OF SNOW ACROSS
NORTHERN LOWER MICHIGAN. A LARGE AREA OF HIGH PRESSURE WILL
QUICKLY SETTLE OVER THE STATE SUNDAY...GENERATING A PERIOD OF
RELATIVELY QUIET WEATHER FOR THE START OF NEXT WEEK.

&&

.UPDATE...
ISSUED AT 719 PM EST THU JAN 30 2014

POTENT MID LEVEL WAVE IS MOVING THRU OUR CWA ATTM...WITH THE
SURFACE COLD FRONT NOW EXTENDING FROM ERN UPR MICHIGAN THRU GRB
INTO SRN WISCONSIN. SW FLOW LAKE ENHANCEMENT HAS QUICKLY DEVELOPED
JUST AHEAD OF THIS FRONT...WITH MAINLY MODERATE SNOW SHOWERS
STREAMING INTO THE TIP OF THE MIT AND PORTIONS OF NW LWR MICHIGAN.
THIS SW FLOW ENHANCEMENT WILL BE SHORT-LIVED AS LOW LEVEL FLOW
SHIFTS TO THE NW BEHIND THE COLD FRONT DURING THE EVENING...
SHIFTING FOCUS OF LAKE ENHANCEMENT FURTHER INLAND INTO THE MORE
TYPICAL SNOWBELT REGIONS. SIGNIFICANTLY DRIER AND MORE STABLE AIR
WILL FILTER INTO THE REGION LATER THIS EVENING AND OVERNIGHT...
RESULTING IN A STEADY DIMINISH IN BOTH AREAL COVERAGE AND
INTENSITY OF LAKE SNOW SHOWERS LATE. AT THIS POINT...WILL KEEP ALL
HEADLINES IN TACT FOR THE NEXT FEW HOURS AS MODERATE SNOW IS
ONGOING FOR MUCH OF THIS AREA. BASED ON LATEST SPOTTER REPORTS...
MOST OF THE ADVISORY AREA HAS RECEIVED ON AVERAGE ABOUT 3 TO 4 INCHES
OF NEW SNOW DURING LATE AFTERNOON/EARLY EVENING.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 408 PM EST THU JAN 30 2014

QUICK HITTING BUT POTENTIALLY HIGH IMPACT SNOW EVENT THROUGH EARLY
THIS EVENING. CONFIDENCE HIGH IN OVERALL SHORT TERM FORECAST
DETAILS/IMPACTS. COLD FRONT CURRENTLY EXTENDING FROM CENTRAL LAKE
SUPERIOR SOUTHWEST INTO CENTRAL WISCONSIN. IMPRESSIVE LOOKING
SHORTWAVE SLIDING ACROSS WISCONSIN WITH FIRST WING OF SNOW PUSHING
RAPIDLY INTO NORTHERN MICHIGAN AS DEEP LAYER -DIVQ ARRIVES AND
ATMOSPHERE QUICKLY SATURATES. MAIN FORECAST CONCERNS CENTERED IN THE
FIRST 6 HOURS OF THE FORECAST...TRACKING SHORTWAVE/COLD FRONT ACROSS
NORTHERN MICHIGAN WITH SNOW/BLOWING SNOW CONCERNS.  THE WORST
CONDITIONS WITH POTENTIALLY 1 INCH PER HOUR SNOWFALL RATES AND
VSBY/S LESS THAN 1/2 MILE TO OCCUR OVER THE NEXT 3-4 HOURS AS VORT
CENTER SLIDES TOWARD THE STRAITS WITH BEST UPPER SUPPORT/FORCING AND
STRONGEST WINDS.  FAVORABLE KINEMATICS SHOULD ALSO HELP TO ENHANCE
SNOWFALL RATES FOR A TIME...WITH NORTHERN MICHIGAN WITHIN LFQ OF
130KT H3 JET AND BROAD UPPER DIVERGENCE PRESENT.  STRONGEST 950MB
WIND CORE THROUGH EARLY EVENING /60KTS AT 925MB ON LOCAL VWP/...WITH
WEAKENING GRADIENT AND DIMINISHING WINDS BY MID/LATE EVENING.
SYNOPTIC MOISTURE DEPARTS BY MID-LATE EVENING WITH LIGHTER
DEFORMATION SNOW TRANSITIONING TO LIGHT W/NW FLOW LAKE EFFECT.
INVERSIONS LOWERING TOWARD 4K AND MARGINAL 850-700MB MOISTURE...SO
ONLY LIGHT SNOW ACCUMS EXPECTED WITHIN LAKE EFFECT OVERNIGHT.

SNOW AMOUNTS/HEADLINES...ALREADY EXTENDED ADVISORY THROUGH 10 PM TO
COVER CONTINUED SNOW/BLOWING SNOW INTO THE EVENING HOURS...SO NO
CHANGES TO THAT.  SOME BLOWING SNOW ISSUES LIKELY ALONG THE LAKE
HURON COUNTIES AS WELL...BUT EXPECTED SNOWFALL AMOUNTS ONLY AROUND 1
INCH AND WILL KEEP THOSE AREAS OUT OF THE ADVISORY.  FOR SNOW
AMOUNTS...WILL FOLLOW CURRENT COMMA HEAD SNOWFALL EXITING WISCONSIN
/WHERE HEAVIEST SNOW HAS BEEN OCCURRING/...EXTRAPOLATING THAT
FEATURE INTO NORTHERN MICHIGAN OVER THE NEXT SEVERAL HOURS.  THIS
GENERALLY YIELDS SNOWFALL AMOUNTS OF 2-5 INCHES WITHIN THE ADVISORY
/HIGHEST WEST OF I-75/ WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 408 PM EST THU JAN 30 2014

...ANOTHER ROUND OF ACCUMULATING SNOWFALL SATURDAY...

HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOWFALL SATURDAY INTO
SATURDAY EVENING PRIMARILY ACROSS NORTHERN LOWER MICHIGAN.  MORE
SNOWFALL POSSIBLE IN THE TUESDAY/WEDNESDAY TIME FRAME...DEFINITE
SOME POTENTIAL WORTH WATCHING.

PATTERN SYNOPSIS/FORECAST:  HEMISPHERIC PATTERN SHOWS TWO MAIN
CENTERS OF ACTION...ONE CENTERED OVER NORTHEAST CANADA AND A SECOND
OVER EASTERN ASIA ANCHORING THE TWO MAIN NORTHERN HEMISPHERIC COLD
POOLS.  INDICATIONS ARE THAT NORTH AMERICAN PATTERN WILL SLOWLY
RETROGRADE THIS FORECAST PERIOD...CURRENT ANALYSIS/WATER VAPOR
IMAGERY SHOW A PAIR OF SHORT WAVE TROUGHS DIGGING SOUTHWARD (ONE
OVER THE PRAIRIE PROVINCES...THE OTHER EMERGING FROM ABOVE THE
ARCTIC CIRCLE ALONG THE SAME TRACK).  THESE WILL SERVE TO SHIFT THE
MEAN TROUGH AXIS WESTWARD WITH TIME ALONG WITH NARROW -EPO RIDGE
ACROSS ALASKA AND THE BERING STRAIT.  SPLIT FLOW DEVELOPING EARLY
NEXT WEEK OVER THE WESTERN CONUS WITH A BETTER DEFINED SOUTHERN
STREAM...WHICH HAS SOME INTERESTING POTENTIAL IMPLICATIONS FOR THE
GREAT LAKES NEXT WEEK AS ORIENTATION OF THE UPPER FLOW AND LARGE
SCALE BAROCLINICITY MAY SHUNT SOUTHERN BRANCH ENERGY INTO OUR NECK
OF THE WOODS DURING MIDWEEK.

AT THE SURFACE...NEXT COLD FRONT CROSSING THE UPPER MIDWEST WITH A
PAIR OF LOW PRESSURE CENTERS ATTACHED TO A COUPLE OF POTENTIAL
VORTICITY ANOMALIES...ONE OVER FAR NORTHERN ONTARIO...THE SECOND
CROSSING THE UPPER MISSISSIPPI VALLEY.  COLD HIGH PRESSURE RIDGE
COMING IN BEHIND THE FRONT STRETCHING FROM EASTERN ALASKA INTO
MONTANA AND THE DAKOTAS...WITH ANOTHER PUSH OF SINGLE DIGIT
TEMPERATURES (ABOVE AND BELOW ZERO) SPREADING INTO THE NORTHERN
PLAINS.  UPSTREAM HIGH WILL BUILD ACROSS THE UPPER MIDWEST AND INTO
THE UPPER LAKES FRIDAY...AS THE COLD FRONT SETTLES ACROSS THE
SOUTHERN PLAINS WITH A FRONTAL WAVE SPINNING UP OVER OKLAHOMA/NORTH
TEXAS SATURDAY UNDER RIGHT ENTRANCE REGION JET FORCING.  THIS LOW
EXPECTED TO TRACK ACROSS THE OHIO VALLEY/LOWER GREAT LAKES SATURDAY/
SATURDAY NIGHT...WITH HIGH PRESSURE RIDGING ACROSS THE MIDWEST AND
INTO MICHIGAN SUNDAY.

PRIMARY FORECAST CONCERNS: TRACK OF SURFACE LOW AND SNOWFALL
POTENTIAL SATURDAY WILL BE THE MAIN FORECAST ISSUE IN THE NEAR
TERM...WITH SOME LAKE EFFECT SNOW SHOWERS FOR SUNDAY.

FRIDAY THROUGH SUNDAY: POST-FRONTAL COLD ADVECTION EXPECTED FRIDAY
AS HIGH PRESSURE BUILDS EAST FROM THE UPPER MIDWEST AND INTO
MICHIGAN AS THE DAY PROGRESSES.  COLUMN EXPECTED TO BE PRETTY
DRY...925MB TEMPERATURES AROUND OR A LITTLE COLDER THAN -15C BEGS
THE QUESTION FOR SOME SHALLOW LAKE INDUCED CLOUDS AND LIGHT SNOW
SHOWERS/FLURRIES IN WESTERLY FLOW BACKING SOUTHWEST DURING THE
AFTERNOON.  BUT THAT SHOULD BE THE BIGGEST ISSUE OF THE DAY...WITH
DIMINISHING WINDS AND AT LEAST SOME SUNSHINE EXPECTED.  HIGHS FRIDAY
MOSTLY IN THE TEENS WITH SOME LOWER 20S ACROSS NORTHEAST LOWER.
HIGH CLOUDS EXPECTED TO SPREAD IN FROM THE SOUTHWEST FRIDAY NIGHT AS
RELATIVELY SHALLOW SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS...WITH
CLOUDS THICKENING AND LOWERING HEADING INTO SATURDAY.  AS FAR AS
SURFACE LOW TRACK IS CONCERNED...CURRENTLY LIKE THE IDEA OF A TRACK
ACROSS FAR SOUTHEAST LOWER MICHIGAN OR WESTERN LAKE ERIE.  GIVEN
LACK OF A STRONG MID LEVEL WAVE...WOULD GUESS THAT A NORTHWARD TREND
IN THE FORECAST TRACK (AT LEAST A SIGNIFICANT ONE) WOULD BE UNLIKELY
UNLESS THE INITIAL SURFACE WAVE DEVELOPS FARTHER NORTH.  SO WILL
ALLOW FOR SNOW TO SPREAD INTO AREAS SOUTH OF THE M-72 CORRIDOR
SATURDAY MORNING WITHIN ZONE OF LOW/MID LEVEL WARM ADVECTION WITH
PRECIPITABLE WATER VALUES OF 0.50-0.75 INCH GETTING ADVECTED
NORTHWARD INTO THE SYSTEM'S WARM SECTOR. SNOW THEN EXPECTED TO MOVE
AT LEAST THE REMAINDER OF NORTHERN LOWER MICHIGAN...UNCERTAIN AS TO
EXACTLY HOW FAR NORTH TO PUSH NORTHERN EDGE OF MAIN SNOW SHIELD AS
THERE WILL PROBABLY BE A WEDGE OF DRIER AIR IN LOWER LEVELS THAT
WILL NEED TO BE OVERCOME ACROSS EASTERN UPPER AND TIP OF THE MITT
(SOMEWHAT AKIN TO TODAY'S ISSUE IN DELAYING SNOWFALL ARRIVAL).
SNOWFALL INTENSITY WILL PROBABLY START TO LET UP SATURDAY EVENING AS
SURFACE LOW TRACKS ACROSS THE LOWER GREAT LAKES...BUT WITH COLD
ADVECTION DEVELOPING BEHIND THE DEPARTING LOW...SHOULD SEE A
TRANSITION TOWARD LAKE EFFECT SNOW SHOWERS HEADING INTO SUNDAY
MORNING WITHIN NORTHWEST LOW LEVEL FLOW.

AS FOR SNOW AMOUNTS...FORECAST DEEP LAYER OF TEMPERATURES WARMER
THAN -10C (ESPECIALLY ACROSS SOUTHEAST HALF OF THE FORECAST AREA)
WILL PROBABLY CUT SNOW RATIOS BACK A BIT HERE GIVEN INCREASED
ACCRETION/RIMING POTENTIAL.  SO THINK A GOOD FIRST GUESS WILL PUT
BEST ACCUMULATION POTENTIAL SOUTH OF A MANISTEE-ALPENA LINE WHERE
WILL RUN WITH 3-5 INCHES SATURDAY THROUGH SATURDAY NIGHT...1-3
INCHES NORTH OF THAT LINE THROUGH THE REMAINDER OF NORTHERN LOWER...
AND LESS THAN 2 INCHES ABOVE THE BRIDGE (BEST ACCUMULATIONS LIKELY
AROUND DRUMMOND ISLAND).

LAKE EFFECT SNOW SHOWERS WILL BE THE MAIN PLAYER SUNDAY WITHIN
WEST-NORTHWEST LOW LEVEL FLOW...PASSING SHORT WAVE TROUGH IS
RELATIVELY DRY SO PROBABLY WON'T ADD MUCH OF A SYNOPTIC COMPONENT TO
PRECIPITATION POTENTIAL THOUGH WILL SERVE TO PULL INVERSION HEIGHTS
UP A BIT HIGHER.  EXPECTING ONLY LIGHT AMOUNTS ON SUNDAY AT THIS
POINT...WITH HIGHS MOSTLY IN THE TEENS TO AROUND 20 NORTHEAST
LOWER.

EXTENDED FORECAST (MONDAY THROUGH THURSDAY): NEXT WORK WEEK STARTS
WITH SOMEWHAT ZONAL FLOW ACROSS THE UPPER LAKES WITH HIGH PRESSURE
OVER THE OHIO VALLEY...AND SHORT WAVE ENERGY LIKELY NEAR OR JUST
NORTH OF MICHIGAN WITH A WEAK COLD FRONT MOVING ACROSS THE STATE.
MORE INTERESTING DEVELOPMENTS START TUESDAY AS ABOVE MENTIONED
SOUTHERN STREAM ENERGY ALLOWS LOW PRESSURE TO SPIN UP OVER THE
MIDDLE/LOWER MISSISSIPPI VALLEY IN THE TUESDAY TIME FRAME.  THIS
WILL BE SOMETHING THAT NEEDS TRACKING FOR THE MIDWEEK FORECAST AS IT
HEADS TOWARD THE OHIO VALLEY.

WILL BASICALLY START THE WORK WEEK DRY...WITH AN INCREASING
CHANCE FOR SNOW TUESDAY/WEDNESDAY WITH POTENTIAL ASSOCIATED WITH
SOUTHERN BRANCH SYSTEM. TURNING COLDER FOR THURSDAY WITH LAKE
EFFECT SNOW SHOWERS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 719 PM EST THU JAN 30 2014

WIDESPREAD SYNOPTIC SNOW COMBINED WITH SW FLOW LAKE ENHANCEMENT
FOR PORTIONS OF NW LWR MICHIGAN (PLN/TVC/MBL) AND RESULTING
MVFR/IFR CONDITIONS WILL GRADUALLY DIMINISH THIS EVENING AS A COLD
FRONT SWINGS THRU THE REGION. LOW LEVEL WINDS WILL SHIFT TO THE
W/NW...REFOCUSING RESIDUAL LAKE SNOW SHOWERS FURTHER INLAND ACROSS
NW AND N CENTRAL LWR MICHIGAN OVERNIGHT. EVEN THIS SNOW SHOWER
ACTIVITY WILL DIMINISH BEFORE SUNRISE FRIDAY THANKS TO MARGINAL
TEMPS FOR OVER-LAKE INSTABILITY AND AS LOW LEVEL DRY AIR ENTRAINS INTO
THE REGION WITH THE ARRIVAL OF THE SURFACE RIDGE. GUSTY SOUTH
WINDS WILL SHIFT TO THE W/NW AND DIMINISH TO AROUND 10 KTS LATER
THIS EVENING.

&&

.MARINE...
ISSUED AT 401 PM EST THU JAN 30 2014

GALE FORCE GUSTS TO OCCUR ACROSS LAKE MICHIGAN NEARSHORE BETWEEN
GRAND TRAVERSE LIGHT AND MANISTEE THIS EVENING. WEAKER GRADIENT
DEVELOPS OVERNIGHT AS WINDS SHIFT OUT OF THE WNW. ADVISORY GUSTS
STILL POSSIBLE INTO THE DAY ON FRIDAY. NO WIND ISSUES ARE EXPECTED
INTO THE WEEKEND.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR MIZ008-
     015>023-025>028-031>034.
LH...NONE.
LM...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LMZ344>346.
LS...NONE.

&&

UPDATE...MR
SYNOPSIS...SWR
SHORT TERM...JK
LONG TERM...JPB
AVIATION...MR
MARINE...JK
Hazardous weather outlook, Jan 30, 4:18 PM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
418 PM EST THU JAN 30 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
311200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
418 PM EST THU JAN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

GUSTY SOUTHWEST WINDS AND ACCUMULATING SNOW WILL IMPACT EASTERN
UPPER AND NORTHERN LOWER MICHIGAN THIS EVENING. LOW VISIBILITIES
WILL DEVELOP DUE TO THE FALLING AND BLOWING SNOW.  SEE THE LATEST
WINTER WEATHER ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF ACCUMULATING SNOWFALL IS EXPECTED SATURDAY INTO
SATURDAY NIGHT...AT THIS TIME IT LOOKS LIKE THE GREATEST IMPACT WILL
BE ACROSS NORTHERN LOWER MICHIGAN.

POTENTIAL EXISTS FOR ADDITIONAL ACCUMULATING SNOWFALL IN THE TUESDAY/
WEDNESDAY TIME FRAME OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE.  REPORTS MAY BE MADE IN ONE OF TWO WAYS:

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

BY TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JPB

In the hours before

Local storm report, Jan 30, 5:52 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
552 PM EST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     SNOW             1 N WELLSTON            44.23N 85.95W
01/30/2014  M2.9 INCH        MANISTEE           MI   CO-OP OBSERVER

            6HR TOTAL THROUGH 530PM.

&&

SWR
Local storm report, Jan 30, 7:07 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
707 PM EST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     SNOW             1 N WELLSTON            44.23N 85.95W
01/30/2014  M4.1 INCH        MANISTEE           MI   CO-OP OBSERVER

            6HR TOTAL THRU 7 PM. SNOWDEPTH 27 INCHES.

&&

SWR
Local storm report, Jan 30, 8:03 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
803 PM EST THU JAN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     SNOW             LAKE ANN                44.73N 85.84W
01/30/2014  M4.1 INCH        BENZIE             MI   SPOTTER

            12HR TOTAL THRU 8PM.

&&

SWR

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.